Geometric preferential attachment in non-uniform metric spaces

Jonathan Jordan
Electronic Journal of Probability, Vol. 18 No. 8 (January 2013).

We investigate the degree sequences of geometric preferential attachment graphs in general compact metric spaces. We show that, under certain conditions on the attractiveness function, the behaviour of the degree sequence is similar to that of the preferential attachment with multiplicative fitness models investigated by Borgs et al. When the metric space is finite, the degree distribution at each point of the space converges to a degree distribution which is an asymptotic power law whose index depends on the chosen point. For infinite metric spaces, we can show that for vertices in a Borel subset of S of positive measure the degree distribution converges to a distribution whose tail is close to that of a power law whose index again depends on the set.

Link to paper on the EJP website

Back to my research page.
Last updated 15 January 2013.